# SDR AALA20110629TUL06

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR STATIONS 200 TO 210, FORWARD OF SEAT TRACK NUMBER 6.  INSTALLED NEW SUBFLOOR PER AARD 53-20-00-16.
